# SDR A6WA201542988

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 37,491 hours, 34,844 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SHROUD ASSEMBLY CRACKED BETWEEN LE INBD 620JL & CTR 630JL.  REPAIRED BY REPLACEMENT OF BRACKET IAW SRM 51-41-02.
